offer

Panadol Extra Advance 500 mg/65 mg Tablets - 14 Tablets

£2.42
Save £0.27
Was £2.69
14 UNI | £0.17 per 1UNI
4979907

Save 10 percent on selected Panadol

Panadol Extra Advance 500 mg/65 mg Tablets, fast absorption.
See details below, always read the label
Suitable for:
Adults and children over 12 years.
Active ingredients: Paracetamol 500mg & Caffeine 65mg

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Not available online

Only available in our in-store pharmacies.

Check store stock

You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.

Collect 8 Boots Advantage Card points with this purchase

Arrow Product details

Panadol Extra Advance Tablets provide extra effective pain relief:

  • headache
  • toothache
  • backache
  • migraine
  • sore throat
  • period pain
  • helps reduce temperature
  • aches and pains of cold and flu
  • rheumatic pain
  • feverishness

Migraine headache, back and Muscular aches, easy on the stomach.

Suitable for

Adults and children 12 years and over

 

Age Restriction
You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

Adults and children aged 12 years and over: Swallow 2 tablets every 4 hours as needed. Do not take more frequently than 4 hours. Do not take more than 8 tablets in 24 hours

Do not give to children under 12 years.

Avoid too much caffeine in drinks like coffee and tea.

High caffeine intake can cause difficulty sleeping, shaking and uncomfortable feeling in the chest.

Do not exceed the stated dose.

Immediate medical advice should be sought in the event of an overdose even if you feel well, because of the risk of delayed serious liver damage.

If symptoms persist consult your doctor.

Hazards and Cautions

Before taking this medicine:

Contains Paracetamol: Do not take with any other paracetamol-containing products.


Ask your doctor before you take this medicine:

  • If you have liver or kidney disease, including alcoholic liver disease.


Storage:

Store below 30°C

Keep out of the reach and sight of children.

Do not use after the expiry date.


Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice if you suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Paracetamol 500mg and Caffeine 65mg

Ingredients

Active ingredients: Paracetamol 500mg and Caffeine 65mg

Also contains: Mixture of Sodium menthyl (E219), Sodium ethyl (E215) and Sodium propyl (E217), Parahydroxybenzoates.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.